# SDR EIA2004160

- Difficulty date: December 3, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,423 hours, 26,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 990 S13L STRINGER END FOUND CRACKED.  STRINGER END REPLACED PER SRM 53-10-03 FIG 2.
